Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 247, NWS Baltimore/Washington

December 4, 2021

NWS Baltimore/Washington issued this small craft advisory at Dec 4, 2021, 3:17 AM EST. It took effect at Dec 4, 2021, 6:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2021, 3:17 AM EST (08:17 UTC)
In effect from
Dec 4, 2021, 6:00 PM EST
Expired
Dec 5, 2021, 2:51 AM EST
In force
9 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

890 
WHUS71 KLWX 040817
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
317 AM EST Sat Dec 4 2021

ANZ534-543-052300-
/O.NEW.KLWX.SC.Y.0247.211204T2300Z-211205T2300Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
317 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA 
  and Tangier Sound and the inland waters surrounding 
  Bloodsworth Island.

* WHEN...From 6 PM this evening to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ531-539-540-051100-
/O.NEW.KLWX.SC.Y.0247.211205T0500Z-211205T1100Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chester River to Queenstown MD-Eastern Bay-
317 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EST SUNDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt expected.

* WHERE...Chesapeake Bay from Pooles Island to Sandy Point MD, 
  Chester River to Queenstown MD and Eastern Bay.

* WHEN...From midnight tonight to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-533-541-051700-
/O.NEW.KLWX.SC.Y.0247.211205T0500Z-211205T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Choptank River to Cambridge MD and the Little Choptank River-
317 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 20 kt 
  expected.

* WHERE...Chesapeake Bay from Sandy Point MD to Drum Point MD, 
  and Choptank River to Cambridge MD and the Little Choptank 
  River.

* WHEN...From midnight tonight to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ537-052300-
/O.NEW.KLWX.SC.Y.0247.211205T0500Z-211205T2300Z/
Tidal Potomac from Cobb Island MD to Smith Point VA-
317 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Tidal Potomac from Cobb Island MD to Smith Point VA.

* WHEN...From midnight tonight to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ542-051700-
/O.NEW.KLWX.SC.Y.0247.211205T1100Z-211205T1700Z/
Patuxent River to Broomes Island MD-
317 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON EST SUNDAY...

* WHAT...Northeast winds around 10 kt with gusts up to 20 kt 
  expected.

* WHERE...Patuxent River to Broomes Island MD.

* WHEN...From 6 AM to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
762 
WHUS71 KLWX 040819
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
319 AM EST Sat Dec 4 2021

ANZ542-051700-
/O.EXT.KLWX.SC.Y.0247.211205T0500Z-211205T1700Z/
Patuxent River to Broomes Island MD-
319 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON EST SUNDAY...

* WHAT...Northeast winds around 10 kt with gusts up to 20 kt 
  expected.

* WHERE...Patuxent River to Broomes Island MD.

* WHEN...From midnight tonight to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ534-543-052300-
/O.CON.KLWX.SC.Y.0247.211204T2300Z-211205T2300Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
319 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island and Chesapeake Bay from Drum Point MD to 
  Smith Point VA.

* WHEN...From 6 PM this evening to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ531-539-540-051100-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T1100Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chester River to Queenstown MD-Eastern Bay-
319 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM EST SUNDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt expected.

* WHERE...Chester River to Queenstown MD, Eastern Bay and 
  Chesapeake Bay from Pooles Island to Sandy Point MD.

* WHEN...From midnight tonight to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-533-541-051700-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Choptank River to Cambridge MD and the Little Choptank River-
319 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 20 kt 
  expected.

* WHERE...Chesapeake Bay from Sandy Point MD to Drum Point MD, 
  and Choptank River to Cambridge MD and the Little Choptank 
  River.

* WHEN...From midnight tonight to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ537-052300-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T2300Z/
Tidal Potomac from Cobb Island MD to Smith Point VA-
319 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Tidal Potomac from Cobb Island MD to Smith Point VA.

* WHEN...From midnight tonight to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
198 
WHUS71 KLWX 041510
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1010 AM EST Sat Dec 4 2021

ANZ534-543-042315-
/O.CON.KLWX.SC.Y.0247.211204T2300Z-211205T2300Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1010 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island and Chesapeake Bay from Drum Point MD to 
  Smith Point VA.

* WHEN...From 6 PM this evening to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ531-539-540-042315-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T1100Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chester River to Queenstown MD-Eastern Bay-
1010 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM EST SUNDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt expected.

* WHERE...Chester River to Queenstown MD, Eastern Bay and 
  Chesapeake Bay from Pooles Island to Sandy Point MD.

* WHEN...From midnight tonight to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-533-541-542-042315-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
1010 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST SUNDAY...

* WHAT...Northeast winds around 10 kt with gusts up to 20 kt 
  expected.

* WHERE...Patuxent River to Broomes Island MD.

* WHEN...From midnight tonight to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ537-042315-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T2300Z/
Tidal Potomac from Cobb Island MD to Smith Point VA-
1010 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Tidal Potomac from Cobb Island MD to Smith Point VA.

* WHEN...From midnight tonight to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
649 
WHUS71 KLWX 042238
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
538 PM EST Sat Dec 4 2021

ANZ534-543-050645-
/O.CON.KLWX.SC.Y.0247.211204T2300Z-211205T2300Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
538 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 20 kt 
  expected.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island and Chesapeake Bay from Drum Point MD to 
  Smith Point VA.

* WHEN...Until 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ531-539-540-050645-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T1100Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chester River to Queenstown MD-Eastern Bay-
538 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM EST SUNDAY...

* WHAT...North winds 5 to 10 kt with gusts up to 20 kt expected.

* WHERE...Chester River to Queenstown MD, Eastern Bay and 
  Chesapeake Bay from Pooles Island to Sandy Point MD.

* WHEN...From midnight tonight to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-533-541-542-050645-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
538 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST SUNDAY...

* WHAT...North winds 5 to 10 kt with gusts up to 20 kt expected.

* WHERE...Chesapeake Bay from Sandy Point MD to Drum Point MD, 
  Patuxent River to Broomes Island MD, and Choptank River to 
  Cambridge MD and the Little Choptank River.

* WHEN...From midnight tonight to noon EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ537-050645-
/O.CON.KLWX.SC.Y.0247.211205T0500Z-211205T2300Z/
Tidal Potomac from Cobb Island MD to Smith Point VA-
538 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 20 kt 
  expected.

* WHERE...Tidal Potomac from Cobb Island MD to Smith Point VA.

* WHEN...From midnight tonight to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
732 
WHUS71 KLWX 050547
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1247 AM EST Sun Dec 5 2021

ANZ531-539-540-051100-
/O.CON.KLWX.SC.Y.0247.000000T0000Z-211205T1100Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chester River to Queenstown MD-Eastern Bay-
1247 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WHAT...North winds 5 to 10 kt with gusts up to 20 kt.

* WHERE...Chester River to Queenstown MD, Eastern Bay and 
  Chesapeake Bay from Pooles Island to Sandy Point MD.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-533-541-542-051400-
/O.CON.KLWX.SC.Y.0247.000000T0000Z-211205T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
1247 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northeast winds 5 to 10 kt with gusts up to 20 kt.

* WHERE...Chesapeake Bay from Sandy Point MD to Drum Point MD, 
  Patuxent River to Broomes Island MD, and Choptank River to 
  Cambridge MD and the Little Choptank River.

* WHEN...Until noon EST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ534-537-543-051400-
/O.CON.KLWX.SC.Y.0247.000000T0000Z-211205T2300Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1247 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Northeast winds 5 to 15 kt with gusts up to 20 kt.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith 
  Point VA and Tidal Potomac from Cobb Island MD to Smith Point 
  VA.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
787 
WHUS71 KLWX 050751
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
251 AM EST Sun Dec 5 2021

ANZ534-537-543-062300-
/O.CAN.KLWX.SC.Y.0247.000000T0000Z-211205T2300Z/
/O.NEW.KLWX.SC.Y.0248.211205T1000Z-211205T1500Z/
/O.NEW.KLWX.SC.Y.0249.211206T1100Z-211206T2300Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
251 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS 
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY...

* WHAT...For the first Small Craft Advisory, northeast winds 
  around 10 kt with gusts up to 20 kt expected. For the second 
  Small Craft Advisory, south winds 10 to 20 kt with gusts up to 
  30 kt expected.

* WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...For the first Small Craft Advisory, until 10 AM EST this
  morning. For the second Small Craft Advisory, from 6 AM to 6 PM
  EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ531-539-540-062300-
/O.CAN.KLWX.SC.Y.0247.000000T0000Z-211205T1100Z/
/O.NEW.KLWX.SC.Y.0249.211206T1100Z-211206T2300Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chester River to Queenstown MD-Eastern Bay-
251 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY...
...SMALL CRAFT ADVISORY THIS MORNING IS CANCELLED...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Chesapeake Bay from Pooles Island to Sandy Point MD, 
  Chester River to Queenstown MD and Eastern Bay.

* WHEN...From 6 AM to 6 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-533-541-542-062300-
/O.CAN.KLWX.SC.Y.0247.000000T0000Z-211205T1700Z/
/O.NEW.KLWX.SC.Y.0249.211206T1100Z-211206T2300Z/
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
251 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY...
...SMALL CRAFT ADVISORY THIS MORNING IS CANCELLED...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Chesapeake Bay from Sandy Point MD to Drum Point MD, 
  Choptank River to Cambridge MD and the Little Choptank River, 
  and Patuxent River to Broomes Island MD.

* WHEN...From 6 AM to 6 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ530-535-536-538-062300-
/O.NEW.KLWX.SC.Y.0249.211206T1100Z-211206T2300Z/
Chesapeake Bay north of Pooles Island MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
251 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY...

* WHAT...South winds 5 to 15 kt with gusts up to 30 kt expected.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, 
  Chesapeake Bay north of Pooles Island MD, and Patapsco River 
  including Baltimore Harbor.

* WHEN...From 6 AM to 6 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 8:53 PM EST, 6 hours 24 minutes earlier.

Area forecast discussion, Dec 3, 8:53 PM EST, 6 hours 24 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
853 PM EST Fri Dec 3 2021

.SYNOPSIS...
High pressure will build across the region through tonight.
A cold front will cross the region late Saturday. High pressure
will return briefly Sunday, followed by a stronger cold front
on Monday. After another brief return of high pressure, a
larger storm system may affect the region later next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
A nearly stationary boundary remains over the Carolinas this
evening while weak high pressure remains to the north. A band
of mid and high level clouds persists over the northern and
central portions of the CWA beneath the southern edge of a
potent upper- level jet. These clouds will likely persist across
the area most of the night, and they may even build south and
west a bit in response to a backing low-level wind (to the
southwest) due to weak low pressure well to our south and west
in the southern stream. These clouds may cut back on radiational
cooling to some degree, with lows in the 30s for most areas
(lower 40s in downtown Washington and Baltimore).

On Saturday, high pressure will move offshore. The boundary
currently over North Carolina will return northward as a weak
warm front as low pressure lifts from the mid section of the
country into Canada. A cold front will follow, moving across the
region during the afternoon. This front will bring a
reinforcing shot of cooler air, but warmer air will push north
just ahead of it. This will result in another relatively mild
day with some sun. In fact, temps likely rise back up a few
degrees compared to today.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
The cold front is expected to move offshore Saturday evening
bringing a reinforcing shot of cold air and knocking temps back
closer to normal for Saturday night into Sunday. However, by
this point, the stronger system over the eastern Pacific
presently will be quickly crossing the country. Northerly
breezes behind the cold front Saturday night will shift
southeasterly by Sunday night. An increase in clouds will
follow. Showers may approach the Appalachians late Sunday night
as yet another cold front approaches from the west, and also
southern Maryland and east of I-95 toward dawn as a disturbance
develops just off the coast.

Otherwise, the southeasterly flow Sunday night will keep temps
milder than Saturday night, with most areas likely staying in
the upper 30s to lower 40s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
The work week begins with an increasingly meridional pattern as
a deep upper-level trough approaches. A warm front will lead
this feature, advecting warmer air and moisture into the area
ahead of an anticipated cold frontal passage on Monday. With
more available moisture than recent fronts, this system may
produce more precip for the area than the comparatively drier
systems we've had recently.

Cold air behind the front increases chances for wintry precip in our
northwestern counties through early Tuesday morning, particularly
upslope snow along and west of the Allegheny Front. High pressure
will build following the exit of this system, though it will
likely be short-lived as the next system sets up for Wednesday.

Guidance suggests a wetter system with the potential for a mix
or snow, mostly for areas well west of I-95, but confidence is
still low. Recent deterministic model runs are trending toward
slightly warmer solutions overall, but there is still spread
from model-to-model. Another southern stream system may
approach on Thursday, but variance among models regarding track
and timing is high.

High temperatures in the 50s and 60s Monday will drop sharply
to the 30s to mid 40s on Tuesday. From here, temperatures look
to gradually warm through the week, but forecast temperatures
are highly uncertain, depending heavily on the evolution of the
aforementioned system(s).

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
VFR conditions are expected through Sunday night as dry cold
fronts bring reinforcing shots of cooler but dry air across the
region. The main impacts will likely be periodic upticks in the
winds with gusts to around 20 kt, mostly on Saturday. Winds will
be very light tonight, perhaps shifting to the northeast toward
morning, and then a shift to NW is anticipated behind a cold
front Saturday afternoon. Winds will become southeasterly
Sunday. Low clouds are possible Sunday night ahead of the next
system, but certainty is low given the dry airmass ahead of it.
LLWS is possible by Monday morning as low level flow increases
out of the south.

Sub-VFR conditions are possible on Monday ahead of a cold front
slated to cross the terminals late Monday into Tuesday. Showers
and periodic gusty winds are possible during this time. Winds
shift to the NW overnight Monday night into Tuesday as high
pressure builds back in from the west.

&&

.MARINE...
Weak low pressure will pass by in the southern stream well to
our south late tonight through midday Saturday. Winds should
remain below SCA criteria during this time due to a weak
gradient. A cold front may bring a surge of NW winds with SCA
gusts to the waters Saturday evening, then southerly channeling
with SCA gusts may resume late Sunday.

SCA conditions are likely late Monday into Tuesday ahead of a
cold front slated to cross the waters. High pressure builds
overhead on Tuesday which should keep conditions sub-SCA at
this time.

&&

.TIDES/COASTAL FLOODING...
Tidal anamolies are expected to decrease slightly through the
latter portion of the weekend under a light northerly flow.
However, a warm front will shift the winds to the south Monday
which will cause anamolies to rise once again. Some more
sensitive sites may reach action stage briefly. A strong cold
front and associated northerly wind shift will once again cause
a decrease in anamolies Monday night into Tuesday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...DHOF
NEAR TERM...BJL/DHOF
SHORT TERM...RCM/DHOF
LONG TERM...CAS
AVIATION...BJL/DHOF/CAS
MARINE...BJL/DHOF/CAS
FIRE WEATHER...
TIDES/COASTAL FLOODING...SOUZA
Hazardous weather outlook, Dec 3, 4:30 PM EST, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
430 PM EST Fri Dec 3 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-041000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
430 PM EST Fri Dec 3 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is the potential for gusty winds Monday which may lead to
instances of wind damage. Gale-force winds are possible over the
waterways, especially Monday afternoon through Monday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-041000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
430 PM EST Fri Dec 3 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is the potential for gusty winds Monday which may lead to
instances of wind damage, especially during the afternoon and
evening hours.

There is a slight winter storm threat late Tuesday night into
Wednesday, especially near and west of the Blue Ridge and Catoctin
Mountains. If the threat materializes, it may cause travel
disruptions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-041000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
430 PM EST Fri Dec 3 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is the potential for gusty winds Monday which may lead to
instances of wind damage, especially during the afternoon and
evening hours.

There is a slight winter storm threat late Tuesday night into
Wednesday. If the threat materializes, it may cause travel
disruptions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.